# SDR HAL9739

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Part number: 3914981503
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LEFT WING INBOARD FLAP CASTING XRS 69.  REMOVED AND REPLACED CASTING PER SRM 51-30-0, AND SRM 51-30-5.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
